User menu

C 1 Solutions for Semi-Implicit Systems of Differential Equations

  1. Almgren, F. J., Jr., Almgren’s big regularity paper. Q-valued functions minimizing Dirichlet’s integral and the regularity of area-minimizing rectifiable currents up to codimension 2. With a preface by Jean E. Taylor and Vladimir Scheffer. World Scientific Monograph Series in Mathematics, 1, World Scientific Publishing, River Edge, 2000
  2. Aubin Jean-Pierre, Cellina Arrigo, Differential Inclusions, ISBN:9783642695148, 10.1007/978-3-642-69512-4
  3. Bressan Alberto, Wang Zipeng, Classical solutions to differential inclusions with totally disconnected right-hand side, 10.1016/j.jde.2008.07.001
  4. De Lellis Camillo, Spadaro Emanuele, 𝑄-valued functions revisited, 10.1090/s0065-9266-10-00607-1
  5. Filippov A. F., Classical Solutions of Differential Equations with Multi-Valued Right-Hand Side, 10.1137/0305040
  6. Filippov A.F.: The existence of solutions of multivalued differentials equations. Mat. Zametki 10, 307–313 (1971)
  7. Goblet J.: A selection theory for multiple-valued functions in the sense of Almgren. Ann. Acad. Sci. Fenn. Math. 31, 297–314 (2006)
  8. Goblet Jordan, A Peano Type Theorem for a Class of Nonconvex-Valued Differential Inclusions, 10.1007/s11228-008-0084-x
  9. Goblet Jordan, C1 solutions for fully nonlinear systems of differential equations of first order, 10.1016/j.jde.2009.02.013
  10. Hermes Henry, On continuous and measurable selections and the existence of solutions of generalized differential equations, 10.1090/s0002-9939-1971-0277794-3
  11. Kikuchi N., Tomita Y.: On the absolute continuity of multifunctions and orientor fields. Funkc. Ekvacioj 14, 161–170 (1971)
  12. Neumann Genevra, 10.1090/s0002-9947-04-03678-5
  13. Sandberg Mattias, Convergence of the Forward Euler Method for Nonconvex Differential Inclusions, 10.1137/070686093
  14. Sandberg, M.: The forward Euler scheme for nonconvex Lipschitz differential inclusions converges with rate one.
Bibliographic reference Goblet, Jordan. C 1 Solutions for Semi-Implicit Systems of Differential Equations. In: Journal of Dynamics and Differential Equations, Vol. 24, no. 3, p. 483-494 (2012)
Permanent URL